# SDR SWAA2024072405249

- Difficulty date: June 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT FLOOR TRACK HAS CORROSION ON 3EA TIE DOWN AT WL 156; LBL 18; BS 402/BS 436/BS 495.<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT FLOOOR TRACK TIE DOWN BS 396 TO BS 500D LBL 18 WL 146 IAW SRM 51-40-02 AND DWG 143A7500.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
